MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD; PUMP, INFUSION, PCA

SMITHS MEDICAL ASD, INC. CADD; PUMP, INFUSION, PCA
Model Number UNKNOWN
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.D4: model and catalog is unknown.H3: device not received by manufacturer.B3: date of event is unknown.
 
Event or Problem Description
It was reported that the batteries were under low tension and no longer charging.Per reporter when the pump was connected and started to the patient for chemotherapy treatment at the hospital, it caused the device to exhibit low battery alarm.Additionally, the battery had recently been recharged before use.No adverse patient effects were reported by the customer.
 
Additional Manufacturer Narrative
Date returned to mfg: 1/8/2024 one device was returned for evaluation.Visual inspection revealed the device in good condition.Event history log review was not applicable.Functional testing could not replicate the reported issue; the battery was able to be charged without issue.The root cause could not be determined.No further actions were taken.Service history review identified there was no indication that the complaint was related to a service of the device within the review period.
 
Additional Manufacturer Narrative
While performing a review of the file it was determined that it was entered on the incorrect record type.Please disregard any reports associated with file mrn 3012307300-2023-12189.Please reference file mrn 3012307300-2024-07256 for all details pertinent to this event.

Brand Name
CADD
Common Device Name
PUMP, INFUSION, PCA
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan ln n
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key18383132
Report Number3012307300-2023-12189
Device Sequence Number7805808
Product Code MEA
UDI-Device Identifier10610586031212
UDI-Public10610586031212
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K072144
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNKNOWN
Device Catalogue NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2023
Supplement Date Received by Manufacturer01/24/2024
03/05/2024
Initial Report FDA Received Date12/22/2023
Supplement Report FDA Received Date02/20/2024
09/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/24/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CHEMOTHERAPY
Patient SexUnknown